• Home
  • Fresh Scoops
  • Kris Aquino told her followers to take extra precautions when dealing with medication.

Kris Aquino warns followers after taking in wrong medication, getting her hand injured

Kris Aquino told her followers to take extra precautions when dealing with medication.

BY
PUSH TEAM

FRESH SCOOPS

05/27/2020 09:40 AM
Kris Aquino warns followers after taking in wrong medication, getting her hand injured
Photo credit: @krisaquino IG

If there’s something Kris Aquino’s followers can learn from her latest experience, it’s that one must always take extra precaution before doing anything, especially if you’re unsure if you are doing the right thing.

Kris, who has been in Puerto Galera since the start of the lockdown, shared her recent misadventure, explaining why her scheduled Facebook Live session no longer pushed through.

Sharing a photo of herself showing her swollen eyes, she wrote: “Sorry hindi natuloy our other FB Live sessions. Warning: Don’t swipe to the next two pictures if you’re not okay seeing swollen eyes na parang nakipag-sparring ako kay Ronda Rousey.” 


According to the TV host-actress-turned-social media personality, she experienced a bad allergic reaction after taking in a wrong medication for her migraine — leading to her having swollen eyes.  

“Last Sunday, I drank the wrong pain reliever for my migraine - the result? Super bad allergic reaction and five days before swelling finally subsided. Ingat please—et what happened to me be the warning,” she stated. 

But that didn’t end there because she got into an accident — getting her hand injured as she tried to be “independent” in adjusting her fan.

“Last picture is my left hand because this afternoon I tried to be independent; I was adjusting the electric fan stand to lower it, malay ko ba na pwedeng biglang bumagsak na lang yung buong fan and naipit na ko- OUCH,” she wrote. 

Aquino revealed that her nurse to help her straighten her hand after the accident left her elbow in pain due to crushed nerves. 

“Since hindi talaga pwede sa pain relievers and anti-inflammatory meds, I’m using helichrysum essential oil. Nurse Mona made a splint because ang hirap to straighten my hand, may mga naipit na ugat kaya up to my elbow yung kirot,” she said.

The controversial celebrity concluded her post by reassuring her followers that she will try to do another Facebook Live session the soonest possible time.  

“Wishing all of you good health and will try to do another FB session soonest. God bless you all,” she stated. 

 
 
 
 
 
 
 
 
 
 
 
 
 

Sorry hindi natuloy our other FB Live sessions... WARNING: don’t swipe to the next 2 pictures if you’re not okay seeing swollen eyes na parang nakipag sparring ako kay Ronda Rousey. Last Sunday, I drank the wrong pain reliever for my migraine- the result? Super bad allergic reaction & 5 days before swelling finally subsided. INGAT please - let what happened to me be the warning. last picture is my left hand because this afternoon i tried to be independent; i was adjusting the electric fan stand to lower it, malay ko ba na pwedeng biglang bumagsak na lang yung buong fan & naipit na ko- OUCH. Since hindi talaga pwede sa pain relievers & anti inflammatory meds, i’m using helichrysum essential oil... nurse Mona made a splint because ang hirap to straighten my hand, may mga naipit na ugat kaya up to my elbow yung kirot. wishing all of you good health & will try to do another FB session soonest. God bless you all.

A post shared by KRIS AQUINO (@krisaquino) on

Following her departure from ABS-CBN, Kris Aquino has since found a home in the online world.